MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
3505320BC |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Deformity/ Disfigurement (2360)
| Date of Event |
01/01/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The complaint device has been discarded.As a result, no product failure analysis can be conducted, and device malfunction cannot be confirmed.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: migration mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a patient underwent a breast augmentation revision surgery with implantation of a 320cc mentor memorygel breast implant prosthesis.Post-operatively, the patient was diagnosed with a ruptured left implant and bilateral implant malposition as they were laterally displaced during a physical exam.As a result, the patient underwent bilateral exchange with mentor gel implants on march 31, 2026.Furthermore, during the revision surgery, the left capsule was observed to be a baker grade i-ii capsular contracture.This report is for the right breast prosthesis.